# SDR MALA110272

- Difficulty date: December 5, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 9,615 hours, 6,086 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SAFETY LINE FUSELAGE ATTACH POINT HARDWARE CORRODING.  R & R RT OVERWING SAFETY LINE FUSELAGE ATTACHED POINT HARDWARE IAW AMM 25-63-04.
